Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 954520, 10 pages
http://dx.doi.org/10.1155/2014/954520
Research Article

On Hesitant Fuzzy Reducible Weighted Bonferroni Mean and Its Generalized Form for Multicriteria Aggregation

International Business School, Yunnan University of Finance and Economics, Kunming 650221, China

Received 21 October 2013; Accepted 14 February 2014; Published 25 March 2014

Academic Editor: Ching-Jong Liao

Copyright © 2014 Wei Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Zhou, “On Hesitant Fuzzy Reducible Weighted Bonferroni Mean and Its Generalized Form for Multicriteria Aggregation,” Journal of Applied Mathematics, vol. 2014, Article ID 954520, 10 pages, 2014. https://doi.org/10.1155/2014/954520.